# SDR 03FDEA01225

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM LWR FLANGE HAS CORROSION AT FASTENER HOLES WL 200 LBL 40 RBL 53.  R/R FLOORBEAM.
